| Model Number |
457453 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Vascular Dissection (3160)
| Date of Event |
05/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 693558 lead implanted: (b)(6) 2009, 439688c lead implanted: (b)(6) 2009 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced an infection.The cardiac resynchronization therapy defibrillator (crt-d) and left ventricular (lv) lead were explanted.The right atrial (ra) lead and right ventricular (rv) lead were partially explanted as they were cut at the proximal end due to tears in the superior vena cava (svc) junction and abandoning lower left extraction.It was reported that patient¿s chest was cracked from two tears near the svc junction during lower left extraction.It was noted that it was due to the extraction process and not the device and leads.An implantable pulse generator (ipg) system was implanted.The patient was stable in the intensive care unit (icu).No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the ipg system was later explanted and a leadless implantable pulse generator (ipg) was placed and then at a later date the ra lead and rv lead full explant was performed.